# SDR QXEA2013081801289

- Difficulty date: August 18, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 15,015 hours, 16,073 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKE OFF WARNING HORN ON TAKE OFF,  LESS THAN 30 KIAS WITH POWER LEVERS IN DETENT. ABORTED TAKEOFF. TAKE OFF WARN HORN CONFIGURATION TESTED GOOD ON TAXI OUT. COMPLIED WITH  TAKEOFF ABORT CHECKLIST. CHECKED NORMAL, NO WARNINGS. COMPLIED WITH OPS CHECK IAW AMM 31-41-00-710-802.  OPS CHECKED GOOD. RETURNED TO SERVICE.
